# SDR 9721639912

- Difficulty date: November 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N962N
- Make and model: Doug DC-9-31
- Aircraft serial: 47406
- System (JASC): 2710 · Aileron Control System
- Part: Control System
- Condition: Malfunctioned
- Location: Ailerons
- Stage of operation: DE
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, THE FLIGHT CREW DISCOVERED THAT THE AILERON INPUT WAS STUCK TO THE RIGHT WHEN TURNING FROM DOWN WIND TO BASE-LEG.  THE CREW SUCCESS FULLY GAINED FULL FLIGHT CONTROL FUNCTIONS AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE FLIGHT CONTROL SYSTEM, OPERATIONAL CHECK OK.
